Health Mart Nighttime Cold & Flu Liquid – Acetaminophen, Dextromethorphan HBr, Doxylamine Succinate
Temporarily relieves common cold/flu symptoms: fever; cough due to minor throat and bronchial irritation; sore throat; minor aches and pains; runny nose and sneezing; headache. Alcohol 10%. Gluten free.
- Alcohol 10%.
- Take only as directed – see overdose warning.
- Do not exceed 4 doses per 24 hrs.
- Adults and children 12 yrs & over: 30 mL every 6 hrs.
- Children 4 to under 12 yrs: ask a doctor.
- Children under 4 yrs: do not use.
- Store Nighttime Cold and Flu Liquid at 20-25 degrees C (68-77 degrees F).
Each 30 mL Contains: Acetaminophen 650 mg; Dextromethorphan HBr 30 mg; Doxylamine Succinate 12.5 mg.
Alcohol; Anhydrous Citric Acid; D&C Yellow No. 10; FD&C Green No. 3; FD&C Yellow No. 6; Flavor; High Fructose Corn Syrup; Polyethylene Glycol; Propylene Glycol; Purified Water; Saccharin Sodium; Sodium Citrate; Each 30 mL Contains: Sodium 38 mg.
Liver warning: Nighttime Cold and Flu Liquid contains acetaminophen. Severe liver damage may occur if you take: more than 4,000 mg of acetaminophen in 24 hours; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product.
Allergy alert: Acetaminophen may cause severe skin reactions.
Symptoms may include: Skin reddening, blisters, rash. If a skin reaction occurs, stop use and seek medical help right away. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea or vomiting, consult a doctor promptly.
Do not use: With any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist; if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson’s disease) or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product; if you have ever had an allergic reaction to Nighttime Cold and Flu Liquid or any of its ingredients.
Ask the doctor before use, if you have: Liver disease; glaucoma; cough that occurs with too much phlegm (mucus); a breathing problem such as emphysema or chronic bronchitis; trouble urinating due to an enlarged prostate gland; persistent or chronic cough as occurs with smoking, asthma or emphysema; a sodium-restricted diet.
Ask a doctor or pharmacist before use if you are: Taking sedatives or tranquilizers, taking the blood-thinning drug warfarin. When using Nighttime Cold and Flu Liquid: excitability may occur, especially in children; marked drowsiness may occur; be careful when driving a motor vehicle or operating machinery; alcohol, sedatives, and tranquilizers may increase drowsiness; avoid alcoholic drinks.
Stop use and ask a doctor if: Redness or swelling is present; pain or cough gets worse or lasts more than 7 days; fever gets worse or lasts more than 3 days; new symptoms occur; cough comes back or occurs with rash or headache that lasts. These could be signs of a serious condition.
If pregnant or breast-feeding, ask a health professional before use: Keep out of reach of children. Overdose warning: In case of overdose, get medical help or contact a Poison Control Center right away (1-800-222-1222). Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. DO NOT USE IF PRINTED NECKBAND IS BROKEN OR MISSING.
RN: 000306S00495H02, ZC: 000000, MCK: 1409523, UPC: 05256913627